# SDR ASAA9610072

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 883200312
- Condition: Discharged
- Location: Pallet 8-7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ON PALLET 8-7 WERE FOUND INOPERATIVE.  REPLACED RECEIVER AND BATTERY PACK HOUSING AND LIGHTS OPERATED NORMALLY.  (X)
